MathSciNet Relay Station
MathSciNet bibliographic data
MR2142366 35Q35 (35D10 76D03 76W05)
He, Cheng; Xin, Zhouping On the regularity of weak solutions to the magnetohydrodynamic equations. J. Differential Equations 213 (2005), no. 2, 235–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement